# SDR 99ZZZX2564

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620Y
- Make and model: Cessna T210N
- Aircraft serial: 21063960
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12801204
- Condition: Cracked
- Location: Mlg
- Part time: 4,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK ACTUATORS COULD NOT BE RIGGED TO SPECS.  DURING ANNUAL INSPECTION CHECK, FOUND ROD STICKEY.  SENT IN FOR OVERHAUL.  FOUND INTERNAL PN 1280246-1 CRACKED AND PN 1280120-3 WITH DEEP SCRATCH.  UNIT CONSIDERED B.E.R. (17 YRS OLD).  REPLACED WITH OVERHAULED EXCHANGE UNIT.  SUBMITTER SUGGESTED PART SHOULD HAVE LIFE-LIMIT OVERHAUL TIME.
